Scopus: 3 cites, Google Scholar: cites
Chini equations and isochronous centers in three-dimensional differential systems
Chamberland, Marc (Grinnell College. Department of Mathematics and Statistics (USA))
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2010
Resum: We study the number of limit cycles of T -periodic Chini equations and some generalized Abel equations and apply the results obtained to illustrate the existence of isochronous centers in three-dimensional autonomous differential systems.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2005/SGR-00550
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Abel equations ; Chini equations ; Periodic orbits ; Limit cycles ; Isochronous centers
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 29-38, ISSN 1662-3592

DOI: 10.1007/s12346-010-0019-4


Postprint
10 p, 277.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-07-03, darrera modificació el 2020-08-01



   Favorit i Compartir